×

zbMATH — the first resource for mathematics

Found 247 Documents (Results 1–100)

100
MathJax
Memoirs of the American Mathematical Society 1264. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4103-6/pbk; 978-1-4704-5501-9/ebook). v, 84 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI
Memoirs of the American Mathematical Society 1248. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3572-1/print; 978-1-4704-5251-3/ebook). ix, 152 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Escher, Joachim (ed.) et al., Elliptic and parabolic equations. Selected papers based on the presentations at the workshop, Hannover, Germany, September 10–12, 2013. Cham: Springer (ISBN 978-3-319-12546-6/hbk; 978-3-319-12547-3/ebook). Springer Proceedings in Mathematics & Statistics 119, 209-232 (2015).
MSC:  35J40 35J60
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification